Electronic Journal of Differential Equations (Nov 2013)

Persistence and extinction for a stochastic logistic model with infinite delay

  • Chun Lu,
  • Xiaohua Ding

Journal volume & issue
Vol. 2013, no. 262,
pp. 1 – 16

Abstract

Read online

This article, studies a stochastic logistic model with infinite delay. Using a phase space, we establish sufficient conditions for the extinction, nonpersistence in the mean, weak persistence, and stochastic permanence. A threshold between weak persistence and extinction is obtained. Our results state that different types of environmental noises have different effects on the persistence and extinction, and that the delay has no impact on the persistence and extinction for the stochastic model in the autonomous case. Numerical simulations illustrate the theoretical results.

Keywords